Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the construction of relative genus fields


Author: Gary Cornell
Journal: Trans. Amer. Math. Soc. 271 (1982), 501-511
MSC: Primary 12A65
DOI: https://doi.org/10.1090/S0002-9947-1982-0654847-0
MathSciNet review: 654847
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show how to construct the relative genus field in many cases. This is then applied to constructing fields with interesting class groups.


References [Enhancements On Off] (What's this?)

  • [1] A. Brumer, On the Picard group of $ {Q^{{\text{ab}}}}$ (to appear).
  • [2] G. Cornell, Relative genus theory and the class group of $ l$-extensions (in preparation).
  • [3] -, A note on the $ \hat Z$-extension of $ Q$ (in preparation).
  • [4] G. Frey, MR 50 #2126.
  • [5] A. Fröhlich, The genus field and genus group in finite number fields. I, Mathematica 6 (1959), 40-46. MR 0113868 (22:4699)
  • [6] -, The genus field and genus group in finite number fields. II, Mathematica 6 (1959), 142-146.
  • [7] Y. Furuta, The genus field and genus number in finite number fields, Nagoya Math. J. 29 (1967), 281-285. MR 0209260 (35:162)
  • [8] M. Ishida, The genus field of algebraic number fields, Lecture Notes in Math., vol. 555, Springer-Verlag, Berlin and New York, 1976. MR 0435028 (55:7990)
  • [9] K. Iwasawa, A note on class numbers of algebraic number fields, Abh. Math. Sem. Univ. Hamburg 20 (1955). MR 0083013 (18:644d)
  • [10] H. Kisilevsky, Some results related to Hilbert's theorem $ 94$, J. Number Theory 2 (1970), 199-206. MR 0258793 (41:3439)
  • [11] S. Lang, Algebraic number theory, Addison-Wesley, Reading, Mass., 1970. MR 0282947 (44:181)
  • [12] L. Washington, Introduction to cyclotomic fields, Springer-Verlag, Berlin and New York, 1982. MR 718674 (85g:11001)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12A65

Retrieve articles in all journals with MSC: 12A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0654847-0
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society